# SDR 2001FA0000009

- Difficulty date: May 18, 2001
- Submitted: May 29, 2001
- Operation: General aviation
- Aircraft: N50TG
- Make and model: Amd FALCON50MYST
- Aircraft serial: 117
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN AREA OF AFT FUSELAGE SKINS AT ACU EXHAUST OUTLETS.  WATER ENTRAPMENT.  REPAIRED UNDER BOMBARDIER REO NR 601-53-30-278.
